# SDR SWI2024F00043

- Difficulty date: November 10, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL9 FLOOR BEAM BETWEEN FS 589.00 - 605.00. MARKED. (HN00121987)   (C-CHECK RO 1/24/2024)   COMPLIED WITH PERMANENT REPAIR ON LBL-9 FS589.00 - FS605.00 FLOOR SUPPORT STRUCTURE SPLICE REPAIR. REF CRJ-200 SRM 53-00-43 REPAIR NO.-2 FIGURE 201 AND 203. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
